# SDR SWIA201541521

- Difficulty date: October 15, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 19,067 hours, 12,017 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FRAME AT BS 295 REQUIRES REPAIR DUE TO CORROSION.  COMPLIED WITH PERMANENT REPAIR TO THE FS 295.00 LOWER FRAME IAW REO.
